# SDR SWIA2021062959186

- Difficulty date: June 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- CORROSION FOUND ON FLOOR FITTING AT FRAME 19 LH SIDE NEAR FWD PAX THRESHOLD     (C-CHECK RO 6/28/2021)    REMOVED AND REPLACED FLOOR FITTING AT FR19 LH SIDE NEAR PAX THRESHOLD PER REF SRM 51-40-08
